# SDR CA980513008

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Part time: 5,412 hours
- Component: 115610010344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON ELEVATOR TORQUE TUBE ASSEMBLY BRACKET FLANGE WHERE IT IS FASTENED TO RIB THROUGH SKIN ON LOWER SECTION OF RT ELEVATOR.
